# SDR CALA2013091600677

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 54,109 hours, 7,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 15714
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMERGENCY LIGHTS CENTER AISLE LIGHTS ON SEAT GROUP WOULD NOT LIGHT UP POS 4-5-6D DUE TO PREVIOUS PROBLEMS.  BATTERY CHARGER M06757 REPLACED IAW AMM 33-51-07-022-005-001 PN ON D717-02-030 SN ON 16326,PN OFF D717-02-030, SN OFF 15714.  PERFORMED EMERGENCY LIGHTS OPEN TEST IAW AMM 33-51-00-715-001 SATIS
